So I induced day one with 2mg.. the next day with no other opiates in my system I took 3mg.. was able to sleep, but I really think this was only because I hadn't slept at all the night before, because the following day.. day 3.. I actually took 4mg and didn't sleep at all again.. yes I know.. a fail I think because Id obviously only intended to go down... but I was on my way to meet up with one of the parents that has a child in school with my child and I was starting to feel sick and panicked that the half of the two mg pill wouldn't be enough to put me into a comfortable enough space to talk with her about a communication problem that we had . Ugh.. either way.. today is day 4.. I have taken 2mg so far.. this morning around nine. How much and when should I drop my dose.. I know that 25% of four would be by one.. but should I drop from the four.. or the three I had been at the previous day?? If i drop from the 3 whats the percentage.. forgive me.. my math is horrible.. There also is the fact that I have about 20 2mg pills left in total and since a visit to this sub doctor costs a big old 150 dollars I don't have... I'd like to reach my goal of all clean with my remaining meds. I've already resigned myself to no sleep so as long as a drop from three wont leave me with to much discomfort id be willing to try it. I think the suggestions i've seen are to go by 25% every four?? days... i belive thats right.. to anyone thats accomplished this succesfully... feedback please!?
Hey Mary, I am not sure when you induced, but you know you do have to give it your brain a while to heal in order for you to taper off subs without withdrawal. I am going to attempt to look up your profile to see if you put that info in there, I will try to come right back to this post but it I mess up ( and I do that often on pc, I am technogilligan.) forgive me. Ok, this is an opinion, not a diagnosis. I think you need to not taper so quick. I know subs are expensive and the doctor is too, but you have to give your brain time to heal. It is not a magic bullet that heals the brain really quickly. Did the doctor tell you how long he expects you to be on subs? I applaud him for not sticking you on 8 or 16 mgs, smart move on his part. Or yours! I think I remember you saying you have been on it before and this is a second time, you were smart. If you are physically able, and it is warm and safe where you live, start a walking for exercise program and start slowly. It really does help reboot the system in the brain that naturally sends its own opiate by sending a signal that the body is working, send the relief it needs. It helps produce endorphins that will make you feel better mentally and physically and it helps regulate the eat-sleep-wake cycles that can get disrupted when a person is tapering or goes cold turkey. I know you want off fast, do the walking if you can. You can also try going 36 hours between doses or splitting the dose by taking 1 mg in morning and 1 in the afternoon to see how you do with that. I split my dose, my logic was that my body and brain would get used to less subs at one time, but still receive the total amount in the day. It worked for me, it might not work for everyone. I stayed at a taper point for 4 weeks and then would drop off the afternoon dose. You might try doing it for 2 weeks just to see how you feel. Since you don't have much subs, try the 36 hour thing first to see how you do. The 25% taper is Robert_325's taper and it is too fast for some people, but since you have been on it so briefly, it may work for you. ChristineATU has posted the link for it several times. I read here once that to reduce 25% every 4 days and I also read here from someone else that you reduce 25% 4 days after you feel fine and stabilize at a lower dose. Best of Luck to you, hope you are feeling much better.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Oxytocin - I have been using opiates for almost 10 years and 5 of them every day. I just started on?
Posted 18 Aug 2010 • 5 answers
Posted 29 Aug 2010 • 7 answers
Posted 23 Oct 2010 • 5 answers
Suboxone - I posted background earlier. Getting on subs under rough conditions. after 3 night of no?
Posted 12 Feb 2011 • 4 answers
Posted 8 Sep 2011 • 1 answer